# SDR UPS01537331

- Difficulty date: November 21, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A LOST LT HYDRAULIC QTY IN FLIGHT LEFT HYD SYS FAILURE IN FLT (LOW QTY) PUMPS ON, NO FLUID FOR 5 MIN.  PUMPS OFF FOR 37 MIN, NO FLUID FOR 37 MIN.  REPLACED EDP PER MM 29-11-05.  OPS CHECK AND LEAK CHECK GOOD.  HYD LINES AT PUMP FLUSHED.  REPLACED CASE DRAIN AND PRESS FILTERS.  SERVICED  SYSTEM AND RAN LT ENG.  REPLACED CASE DRAIN AND PRESS FILTERS PRECAUTIONARY (FILTERS BOTH TIMES WERE CLEAN) AGAIN.  LEAK CHECK GOOD.  ALL WORK PERFORMED FOR LT SYS.
